# SDR DL73S970262

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Fluid
- Condition: Lost
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF A-SYSTEM HYDRAULIC QTY AND PRESSURE.  ACCOMPLISHED SYSTEM A-HYDRAULIC LOSS PROCEDURES PER POM.  RETURNED TO ATL, LANDING WEIGHT 102,000 POUNDS.
